Can someone please help me !! I'm having a hard time with my side effects !!!

Discussion in 'Side-Effects of Duromine' started by much.too.rare, Nov 27, 2011.

  1. much.too.rare

    much.too.rare New Member
    Registered

    Joined:
    Nov 24, 2011
    Messages:
    0
    Likes Received:
    0
    Hey - I'd like some advice and opinions

    Okay, so I started duromine (30mg) a few days ago. Today is day three.

    Quick facts::

    • I am 18,
    • 171cm tall
    • 87kg's

    I am also taking (for health reasons)
    • Panadeine (500mg paracetamol, 8mg codeine)
    • Noflam (anti inflammatories)
    • Ornidazole (used to treat some uuh "women problems")
    So, all up I'm taking 13 pills a day. Which is a lot, I am normally very hesitant to take pills (even pain killers). Prior to this, I would have taken maybe 10 a year. But, I've got some undiagnosed health problem and the specialist recommended I take the pills to help until we find out what's wrong. I mean, I don't pay $300 for a specialist not to listen to him lol.

    I am an ex-health-freak. I recently have had some health problems that have left me unable to gym and workout, or even walk for 30mins without being in pain (read my profile for more description). Last year I lost 13kg's and got down to 75kg's (then up to 79kg's with weight training), by running, going to the gym, dieting and eating healthy. Unfortunately this year hasn't been so good. The pains have left me depressed and unable to do what I love (exercising), and have resulted in me putting the weight back on. This is because my body felt as though it needed the food like I was exercising, when in fact I needed far fewer calories. I felt like I was starving myself to lose the weight. In a desperate attempt to shed my extra kilo's I went to talk to my GP about this diet pill - I hoped it may help with my pains too.

    Story

    First day I felt queezy and unwell. I had a few hours of feeling very energetic then a few more feeling very tired and having a low level of concentration. I went to sleep just fine about 1am.

    Second day I awoke at 5.30 bright as a whistle, I took my pill and had breakfast. I was feeling very alert and cleaned the whole house before anyone even got out of bed. Same queezy feeling though. Come lunch time, I was feeling tired again. Same fatigued feeling. I had my lunch and felt more sick than usual. I thought, perhaps I haven't eaten enough? (Because we can't feel hunger pains). So I put a piece of bread in the toaster. Unfortunately by the time I took 10 steps away from the toaster I was running to the nearest sink,toilet,door to throw up. Goodbye lunch. That didn't even make me feel any better.

    It was on this same day I realised that I was a bit constipated. That morning I was thinking "wow I feel and look bloated", but didn't think much of it. I know you can get bloated from not eating enough (I know, weird huh). But a little before dinner I realised I hadn't been that day and that I was finding it difficult to go.

    So come this morning, I awoke at 5.15. I was not as awake and alert as yesterday, but I couldn't get back to sleep. I woke up with horrible cramps in my stomach (I assume this is from being blocked up). I still felt queezy and sick. But I still had my breakfast. This time I made a conscious effort to eat more breakfast than usual, so I had two pieces of wholegrain toast with sliced banana on top - and a yoghurt. I thought perhaps this will help absorb the pill and therefore not make me so sick? I feel as though I should take the pill anyway - $80 is a lot to waste for a student. Well, that didn't work. I'm still feeling sick. It's uncomfortable and not good. I feel a little "zoned" out and dizzy - nothing too major though. It's only 8.30am so I'm not sure how the day is going to pan out so far.

    Luckily, as I was typing this I had a loo break and things started working a bit better. But not as good as it could.

    So anyway, now you know my story ... my question is : Has/is anyone experienced my side effects? Do they get better or go away. I'm only on day three and I'm living in hope that my body will soon learn to tolerate it. I feel like it's the duromine tablet that's doing this as the others don't seem to have these symptoms as side effects.
     
  2. Eloise

    Eloise Member
    Registered

    Joined:
    Oct 25, 2011
    Messages:
    35
    Likes Received:
    2
    talk to your specialist... I wouldnt want to give out any advice with so many health problems like that x
     
  3. much.too.rare

    much.too.rare New Member
    Registered

    Joined:
    Nov 24, 2011
    Messages:
    0
    Likes Received:
    0
    Haha, yeah ... I'm going to give it a shot anyway - stay on the pills. They costed too much to waste. It's just hard with the side effects - which are normal for both the codeine and duromine. If i talk to my GP who gave me the duromine, he will most likely tell me to stop taking them ... which would be a total waste. Haha. Started feeling a wee bit better, but still queezy.
    Thanks for your reply :)
     
Loading...